# SDR 97ZZZX3048

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Component Repair, LLC, repair station XWMR879K
- Engine: Garrtt TPE331*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 8945286
- Condition: Clogged
- Location: 2nd Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 5 EACH VANE AIR PASSAGES CLOGGED.  CLOGGED VANE AIR PASSAGES CAN RESTRICT COOLING AIR TO CENTER SHEET METAL SEAL SUPPORT.  THIS COULD BE A CONTRIBUTING FACTOR IN THE FAILURE OF THE SEAL SUPPORT.  IF THE SEAL SUPPORT FAILS, IT IS LIKELY THAT A CATASTROPHIC FAILURE WILL OCCUR.  SUBMITTER RECOMMENDATION:  MODIFICATION TO -10.
